# SDR AALA201710139015

- Difficulty date: October 4, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 49,415 hours, 28,381 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746002820400
- Condition: Corroded
- Location: Rt Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE NR 2 SLAT TRACK NR 6 UPPER FORWARD BOLT AT RIGHT WING RIB 11.    REMOVED AND REPLACED THE BOLT IAW AMM 27-84-64-400-002-A, STEP 4, B( 2) (B) (D) (E) (H) (I), AND 4C (13) (A).
